RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2020, Volume 25, Issue 3, Pages 237–249 (Mi rcd1061)  

Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian

Boris S. Bardinab, Víctor Lancharesc

a Computer Modelling Laboratory, Department of Mechanics and Control of Machines, Mechanical Engineering Research Institute of the Russian Academy of Sciences, M.Kharitonyevskiy per. 4, Moscow, 101990 Russia
b Department of Mechatronic and Theoretical Mechanics, Faculty of Information Technologies and Applied Mathematics, Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125993 Russia
c Departamento de Matemáticas y Computación, CIME, Universidad de La Rioja, 26006 Logroño, Spain

Abstract: We consider the stability of the equilibrium position of a periodic Hamiltonian system with one degree of freedom. It is supposed that the series expansion of the Hamiltonian function, in a small neighborhood of the equilibrium position, does not include terms of second and third degree. Moreover, we focus on a degenerate case, when fourth-degree terms in the Hamiltonian function are not enough to obtain rigorous conclusions on stability or instability. A complete study of the equilibrium stability in the above degenerate case is performed, giving sufficient conditions for instability and stability in the sense of Lyapunov. The above conditions are expressed in the form of inequalities with respect to the coefficients of the Hamiltonian function, normalized up to sixth-degree terms inclusive.

Keywords: Hamiltonian systems, Lyapunov stability, normal forms, KAM theory, case of degeneracy

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 3.3858.2017/4.6
Ministry of Science and Innovation of Spanish MTM2017-88137-C2-2-P
University of La Rioja REGI 2018751
The first author performed his part of the work at the Moscow Aviation Institute (National Research University) within the framework of the state assignment (project No 3.3858.2017/4.6). The second author acknowledges support from the Spanish Ministry of Science and Innovation through project MTM2017-88137-C2-2-P, and from the University of La Rioja through project REGI 2018751.


DOI: https://doi.org/10.1134/S1560354720030016

References: PDF file   HTML file

Bibliographic databases:

MSC: 34D20, 37C75, 37J40
Received: 04.12.2019
Accepted:26.03.2020
Language:

Citation: Boris S. Bardin, Víctor Lanchares, “Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian”, Regul. Chaotic Dyn., 25:3 (2020), 237–249

Citation in format AMSBIB
\Bibitem{BarLan20}
\by Boris S. Bardin, V{\'\i}ctor Lanchares
\paper Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 3
\pages 237--249
\mathnet{http://mi.mathnet.ru/rcd1061}
\crossref{https://doi.org/10.1134/S1560354720030016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4105202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000536729000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085566583}


Linking options:
  • http://mi.mathnet.ru/eng/rcd1061
  • http://mi.mathnet.ru/eng/rcd/v25/i3/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021